Alert archive / Maryland / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 160, NWS Philadelphia/Mount Holly

July 8, 20254 counties in Maryland

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 8, 2025, 6:13 PM EDT for 4 counties in Maryland. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2025, 6:13 PM EDT (22:13 UTC)
Expired
Jul 8, 2025, 7:00 PM EDT
In force
47 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:30 PM EDTTSTM WND DMGCentreville, MDTrees and wires down across the roadway at Price Station Rd and Cox Sawmill Rd. Time estimated from radar.
Jul 8, 6:30 PM EDTTSTM WND DMGCentreville, MDTrees and wires down across the roadway at Price Station Rd and Cox Sawmill Rd. Time estimated from radar.
Jul 8, 6:30 PM EDTTSTM WND DMGGrasonville, MDTrees down around Grasonville. Time estimated by radar.
Jul 8, 6:30 PM EDTTSTM WND DMGGrasonville, MDDowned tree on Prospect Bay Dr. W and Gold Cart Dr. Time estimated from radar.
Jul 8, 6:30 PM EDTTSTM WND DMGGrasonville, MDTrees down around Grasonville. Time estimated by radar.
Jul 8, 6:30 PM EDTTSTM WND DMGGrasonville, MDDowned tree on Prospect Bay Dr. W and Gold Cart Dr. Time estimated from radar.
Jul 8, 6:44 PM EDTTSTM WND GST 40Ridgely, MDMaryland Mesonet.
Jul 8, 6:54 PM EDTTSTM WND DMGRidgely, MDReport of a roof collapse of a building near Ridgley. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2025-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2025-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

499 
WUUS51 KPHI 082213
SVRPHI
MDC011-029-035-041-082300-
/O.NEW.KPHI.SV.W.0160.250708T2213Z-250708T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
613 PM EDT Tue Jul 8 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northeastern Talbot County in eastern Maryland...
  Queen Anne's County in northeastern Maryland...
  Northwestern Caroline County in eastern Maryland...
  Southwestern Kent County in northeastern Maryland...

* Until 700 PM EDT.

* At 612 PM EDT, severe thunderstorms were located along a line
  extending from near Rock Hall to Chester, moving east at 35 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Centerville, Centreville, Oakland, Ridgely, Queen Anne,
  Grasonville, Starr, Stevensville, Skipton, Jumptown, Chester,
  Overton, Starkey Corner, Wye Mills, Griffin, Cordova, Carville,
  Hope, Queenstown, and Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

&&

LAT...LON 3904 7631 3898 7628 3897 7622 3900 7617
      3903 7624 3910 7624 3915 7575 3884 7590
      3889 7620 3893 7620 3896 7625 3890 7625
      3894 7628 3891 7630 3896 7631 3891 7632
      3892 7636
TIME...MOT...LOC 2212Z 274DEG 29KT 3909 7622 3897 7630 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Staarmann
2 follow-up statements
402 
WWUS51 KPHI 082219
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
619 PM EDT Tue Jul 8 2025

MDC011-029-035-041-082300-
/O.CON.KPHI.SV.W.0160.000000T0000Z-250708T2300Z/
Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
619 PM EDT Tue Jul 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN TALBOT...QUEEN ANNE'S...NORTHWESTERN CAROLINE AND
SOUTHWESTERN KENT COUNTIES...

At 619 PM EDT, severe thunderstorms were located along a line
extending from near Old Town to Grasonville, moving east at 35 mph.

THESE ARE DESTRUCTIVE STORMS FOR SOUTHERN AND CENTRAL QUEEN ANNES 
COUNTY MARYLAND.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Centerville, Centreville, Oakland, Ridgely, Queen Anne, Grasonville,
Starr, Stevensville, Skipton, Jumptown, Chester, Overton, Starkey
Corner, Wye Mills, Griffin, Cordova, Carville, Hope, Queenstown, and
Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should seek shelter inside a well-built structure and away from
windows.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3904 7631 3898 7628 3897 7622 3900 7617
      3903 7624 3910 7624 3915 7575 3884 7590
      3889 7620 3893 7620 3896 7625 3890 7625
      3894 7628 3891 7630 3896 7631 3891 7632
      3892 7636
TIME...MOT...LOC 2219Z 274DEG 29KT 3909 7615 3897 7623 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH

$$

Staarmann
290 
WWUS51 KPHI 082247
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
647 PM EDT Tue Jul 8 2025

MDC029-082256-
/O.CAN.KPHI.SV.W.0160.000000T0000Z-250708T2300Z/
Kent MD-
647 PM EDT Tue Jul 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KENT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern and northeastern Maryland.

LAT...LON 3898 7628 3897 7622 3900 7617 3905 7620
      3910 7615 3911 7612 3915 7575 3884 7590
      3889 7620 3893 7620 3896 7624 3893 7626
      3890 7625 3894 7628 3893 7629
TIME...MOT...LOC 2246Z 288DEG 22KT 3902 7607 3890 7615 

$$

MDC011-035-041-082300-
/O.CON.KPHI.SV.W.0160.000000T0000Z-250708T2300Z/
Talbot MD-Queen Anne's MD-Caroline MD-
647 PM EDT Tue Jul 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN TALBOT...CENTRAL QUEEN ANNE'S AND NORTHWESTERN
CAROLINE COUNTIES...

At 646 PM EDT, severe thunderstorms were located along a line
extending from Centerville to near Wye Mills, moving east at 25 mph.

THESE ARE DESTRUCTIVE STORMS FOR SOUTHERN A CENTRAL QUEEN ANNES 
COUNTY IN MARYLAND.

HAZARD...80 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Centerville, Centreville, Oakland, Ridgely, Queen Anne, Grasonville,
Starr, Skipton, Jumptown, Starkey Corner, Wye Mills, Griffin,
Cordova, Carville, Hope, Queenstown, Hillsboro, and Templeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should seek shelter inside a well-built structure and away from
windows.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3898 7628 3897 7622 3900 7617 3905 7620
      3910 7615 3911 7612 3915 7575 3884 7590
      3889 7620 3893 7620 3896 7624 3893 7626
      3890 7625 3894 7628 3893 7629
TIME...MOT...LOC 2246Z 288DEG 22KT 3902 7607 3890 7615 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:55 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 8, 3:55 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
355 PM EDT Tue Jul 8 2025

.SYNOPSIS...
A slow moving frontal boundary will push southward into the
area tonight and then waffle across the Mid-Atlantic through late
week as additional disturbances move through. Bermuda high
pressure will be in place through the weekend, eventually
breaking down for the start of the new work week. Several
disturbances will pass through over the weekend as well.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
area until 9 PM this evening. The Flood Watch remains unchanged
through 10 PM this evening and the Heat Advisory remains
unchanged through 8 PM this evening.

The unsettled, active, and tropical weather pattern will continue
through Wednesday due to a slow-moving front which will work its way
toward the area but won't cross fully through the area until Friday.

This boundary is acting as the main trigger for convection this
afternoon in both the severe and hydro departments. Latest radar and
satellite imagery depict a broken line of thunderstorms over Central
Pennsylvania down into Maryland and northern Virginia. As the
atmosphere continues to destabilize this afternoon, anticipation is
for this line to congeal and strengthen as cold pool consolidation
should occur as the line of storms tracks east into the area. Timing
of storms looks be from now until 8-9 PM tonight from west to east.
The primary threat will be damaging wind gusts up to 70 mph as steep
low-level lapse rates are present in addition to moisture loaded
downdrafts. For this reason, SPC has maintained a SLIGHT risk for
severe weather today for our entire area. There also remains a hydro
threat as PWATs remain high and tall, skinny CAPE profiles are
present in soundings. Any storm will be capable of producing
efficient rainfall rates causing locally heavy rainfall. Thus, WPC
has kept the SLIGHT risk for the entire area this afternoon as well.
The line of storms will push south and east through the urban
corridor around rush hour and towards/off the coast by the evening
hours. Convection largely should be winding down by midnight,
however a few residual showers may remain around the area,
especially toward the coast. Skies tonight will remain mostly
cloudy, keeping temperatures to remain very mild overnight in the
upper 60s to mid 70s.

Wednesday will virtually be a rinse and repeat kind of day in terms
of the overall forecast, except the frontal boundary will have made
its way closer to the area, suppressing the overall threat of
convection a bit further south. Expecting partly cloudy skies in the
morning to give way to mostly cloudy skies come the afternoon. With
the tropical and deep moisture airmass persisting, in addition to
the nearby frontal boundary, yet another round of showers and
thunderstorms will develop mid-late afternoon on Wednesday. Greatest
threat will be from Philadelphia on south, where better atmospheric
parameters overlap with one another, so SPC has introduced a SLIGHT
risk in those areas, with a MARGINAL risk remaining elsewhere.
Similarly, WPC has kept a SLIGHT risk for excessive rainfall for
most of the area on Wednesday as little change in the overall
atmospheric environment is expected. Have considered extending the
current Flood Watch through Wednesday night, but due to there being
a large gap in between potential heavy rain periods, will have
future shifts consider another Flood Watch tonight. All in all
another muggy and humid day is expected. Temperatures will be a few
degrees cooler due to more cloud cover compared to today where heat
indicies will largely remain in the 90s for the majority of the
area. Looks like we'll fall short of needing any heat headlines
though.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A warm and humid airmass will be over the Northeast and Mid-
Atlantic for the Short Term period. Surface dew points will be
in the low to mid 70s, along with highs generally in the mid
80s. This will yield heat index values in the low to mid 90s.
These high dew points will also keep low temperatures at night
quite warm, and lows will generally be in the lower 70s.

Unsettled weather will remain on tap as a frontal boundary will
hover over the area. Abundant low level moisture will be in
place given those high dew points, and PWATs will be up to and
in excess of 2 inches. Lingering showers and thunderstorms
Wednesday evening will be capable of locally heavy rain and
flash flooding. With SB CAPE values up to 1500 J/kg and 30 to 35
kt of 0-6 km Bulk Shear, cannot rule out damaging winds from
thunderstorms.

Another round of showers and thunderstorms will impact the area
Thursday afternoon and evening as shortwave energy approaches
from the west and passes through the region. Given how warm and
humid conditions will be, locally heavy rain and damaging wind
gusts are possible once again. This pattern continues on Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Fairly typical summertime pattern on tap for the Long Term
period with warm and humid conditions. Surface dew points will
generally be in the mid 70s or so from Friday night through
around Sunday, and then dew points look to come down a bit for
the start of the new work week, generally in the upper 60s to
low 70s. It is also possible that during the peak heating of the
day that dew points drop by a few degrees due to mixing. Highs
will generally be in the mid to upper 80s, possibly around 90 in
some spots. This will give way to max heat index values in the
low to mid 90s.

A series of disturbances will pass through the region from time
to time, but confidence in timing and placement is low. Will
generally follow the NBM and go with 30 to 50 percent PoPs for
most of this time, though the NBM is indicating 60 percent PoPs
for the southern Poconos, Lehigh Valley, and Berks county on
Sunday due to a stronger system possibly approaching then.
Important to note that any showers and thunderstorms will mostly
be in the afternoon and evening hours, and there are not many
factors indicating precipitation would be widespread and
organized at this time.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Today...Primarily VFR for the rest of the afternoon.
Scattered thunderstorms move into the area after 20Z, so have TEMPO
group at all terminals. VSBY/CIGs restrictions possible in
thunderstorms with locally gusty winds. Southwest winds around 5-10
kt with gusts up to 15 kt. Moderate confidence.

Tonight...VFR expected with MVFR ceilings possible after 06Z as some
stratus develops, however confidence is low, and generally have SCT
ceilings below 3000 ft to cover this potential. Showers and
thunderstorms will wane into the evening hours and taper off by
midnight. Southwest winds around 3-5 kt. Moderate-low confidence.

Wednesday...Primarily VFR with another round of showers and
thunderstorms developing by mid-late afternoon. Any showers and
storms may cause localized areas of VSBY/CIG restrictions.
Southwest winds around 5-10 kt. Moderate confidence.

Outlook...

Wednesday night through Sunday...Overall, VFR conditions.
However, afternoon and evening SHRA/TSRA may result in brief
sub-VFR conditions if a given storm passes over a terminal. Sub-
VFR conditions possible at night due to fog and low clouds, but
confidence low on timing and placement.

&&

.MARINE...
No marine headlines are in effect through Wednesday. South-southwest
winds around 10-20 kt this afternoon, diminish to around 5-10 kt
tonight, before increasing again on Wednesday to around 10-15 kt.
Seas of 3-4 feet. Showers and thunderstorms expected later this
afternoon into this evening, where localized wind gusts in excess of
34 kt are possible. Another round of thunderstorms expected on
Wednesday afternoon.

Outlook...

Wednesday night through Sunday...Sub-SCA conditions for this
period. Afternoon and evening showers and thunderstorms possible
each day. VSBY restrictions possible from time to time,
especially at night.

Rip Currents...

For today, winds shift southwesterly becoming more alongshore
flow around 5-10 mph in the morning increasing to 10-15mph in
the afternoon. Breaking wave heights should be in the 2-4 foot
range depending on beach orientation with a primary SE swell
increasing to 4 feet at a 6-8 second period. Given the tides
will be around low tide in the morning with the increase in
swell, will maintain a HIGH risk for rip currents for the
easterly facing beaches and MODERATE elsewhere.

For Wednesday, similar conditions are expected except we will
confine the HIGH risk of rip currents to the beaches in Atlantic
and Cape May Counties in NJ with a MODERATE risk elsewhere.

Rip currents occur often in the vicinities of jetties and piers and
the speed of the currents are generally maximized at low tides.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.HYDROLOGY...
A Flood Watch for flash flooding remains in effect until midnight.
This is a result of widespread showers/storms expected to overspread
portions of the area capable of producing rainfall rates in excess
of 2 inches per hour. If storms train over any one area for a period
of time, this could result in localized rainfall totals of 3+
inches. Main stem river flooding is not anticipated but flash
flooding of smaller streams/creeks and areas of poor drainage will
be possible. Please heed any road closures and law enforcement
instructions in case of flooding.

Another round of showers and thunderstorms are expected on Wednesday
afternoon and evening. Further flood watches are likely to be needed
at a later time to cover this potential.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-
     101>106.
     Flood Watch until midnight EDT tonight for PAZ060>062-070-071-
     101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ008>010-
     012>023-027.
     Flood Watch until midnight EDT tonight for NJZ001-007>010-
     012>027.
     High Risk for Rip Currents until 8 PM EDT this evening for
     NJZ024>026.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001>003.
     Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
     020.
     Flood Watch until midnight EDT tonight for MDZ012-015-019-020.
MARINE...None.

&&

SYNOPSIS...MPS
NEAR TERM...DeSilva
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...DeSilva/MPS
MARINE...DeSilva/MPS
HYDROLOGY...PHI
Hazardous weather outlook, Jul 8, 3:49 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
349 PM EDT Tue Jul 8 2025

MDZ012-015-019-020-092000-
Kent MD-Queen Annes-Talbot-Caroline-
349 PM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 496 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several rounds of showers and thunderstorms are expected this week.
A slight risk and a marginal risk for severe weather is outlooked
for Wednesday and Thursday, respectively. Any shower or thunderstorm
will be capable of producing heavy rainfall through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 8, 5:57 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
557 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     Tstm Wnd Dmg     1 S Perkiomenville      40.32N 75.48W
07/08/2025                   Montgomery         PA   Trained Spotter

            Trees and wires down. Time estimated from
            radar.

&&

ZC
Local storm report, Jul 8, 6:01 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
601 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     Hail             Union Twp               40.24N 75.80W
07/08/2025  M1.00 Inch       Berks              PA   Public

            Relayed via social media. Time included with
            report.

&&

ZC
Local storm report, Jul 8, 6:04 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
604 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     Tstm Wnd Dmg     1 SSE Chesterbrook      40.07N 75.45W
07/08/2025                   Chester            PA   Trained Spotter

            Trees down in Tredyffrin twp. Time estimated
            from radar.

&&

ZC
Local storm report, Jul 8, 6:10 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
610 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Flash Flood      1 WNW Oxford            39.79N 75.99W
07/08/2025                   Chester            PA   Trained Spotter

            Oxford Exit on Route 1 flooded out. Time
            given in report.

&&

Hoeflich
Local storm report, Jul 8, 6:11 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
611 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Flash Flood      Nottingham              39.75N 76.02W
07/08/2025                   Chester            PA   Trained Spotter

            Flooding on roadways in Nottingham.

&&

ZC
Local storm report, Jul 8, 6:13 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
613 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     Schuylkill Twp          40.13N 75.52W
07/08/2025                   Chester            PA   Trained Spotter

            Numerous trees down. Time estimated from
            radar.

&&

ZC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:59 PM EDTFlood WatchPHICaroline, Kent, Queen Anne's, Talbot23 hr
Jul 8, 5:45 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's60 min
Jul 8, 5:53 PM EDTSevere Thunderstorm Warning Destructive damage threatPHIKent, Queen Anne's37 min
Jul 8, 6:34 PM EDTSevere Thunderstorm Warning Considerable damage threatPHICaroline, Queen Anne's, Talbot41 min
Jul 8, 6:54 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot66 min
Jul 8, 7:11 PM EDTSevere Thunderstorm Warning Considerable damage threatPHICaroline, Talbot64 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.